# SDR YENA2022082600822

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N3058J
- Make and model: Airbus A320-232
- Aircraft serial: 55113
- Aircraft time: 3,217 hours, 1,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: C01579610008
- Part serial: 68332M8053
- Condition: Failed
- Location: Oweed-Rh-Slide
- Part time: 3,217 hours, 1,116 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#392, TPA-BOS. ' INADVERTENT RIGHT OVERWING SLIDE DEPLOYMENT; REMOVED AND REPLACED RIGHT OVERWING SLIDE IAW AMP 25-63-02.'
